# SDR VNAA202109021112

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 42,865 hours, 32,770 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COMING INTO CLT AROUND FL120, THE CREW EXPERIENCED ICING CONDITIONS AND TURNED ON THE A/I SYSTEM. SHORTLY AFTER, THEY RECEIVED A A/I DUCT WARNING MESSAGE THAT THEN WENT TO AMBER. THE QRH SAID TO TURN OFF THE ANTI-ICE SYSTEM AND LEAVE ICING CONDITIONS. THE CREW DECLARED AN EMERGENCY TO DESCEND QUICKLY. THEY WERE CLEAR OF ICING BY AROUND 17,000FT AND CANCELLED THE EMERGENCY BY 11,000FT. THE FLIGHT LANDED NORMALLY, NO EMERGENCY RESPONSE ON GROUND. / CYCLED AIRCRAFT POWER AND PERFORMED SELF TEST OF THE AILC AND PRESSURIZED THE WING ANTI ICE SYSTEM IAW CRJ-700 FIM 36-21-05-810-805-A01. SELF TEST AND OPS TEST GOOD. COULD NOT DUPLICATE MESSAGE.
